# SDR GTIA2024020237830

- Difficulty date: February 2, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N957NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10899
- Aircraft time: 6,220 hours, 2,577 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 26105
- Condition: Inoperative
- Location: L1 Door
- Part time: 60 hours, 29 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR MEGAPHONE INOP-MEGAPHONE REPLACED AT DOOR L1 IAW AMM 25-65-51. A/C NOW OK FOR SERVICE. MOC 69159
